It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board


Heart Disorders Board Index


My cardiologist is giving me a PC test. I have a very bad lower back/hip and cannot do the normal stress test.

Have you had one? I got part way into it, where they put the IV in (THAT hurt) and put me on a board with a large donut around me. They told me it would last 8 minutes, just lay still.

Couldn't do it. The machine seemed to move. Does it move??? It felt like it would move in a left to right motion and each time it stopped it felt like they were ripping my insides apart. LOTS of pain. They told me they were terminating the test because I wasn't holding still. I told them that is what they will see from me any time they scheduled me for a 10am test with 4 hours of fasting. No food, no morphine or demerol. They have rescheduled me for a 2pm spot. THAT should work. When this lady was "helping" me off the table she pulled hard on my left wrist. I woke up on the floor with 3 nurses trying to get me into the wheel chair. As I sat down I was leaning forward and the same lady. I woke up again on a gurney in a private room.

I told them NOT to push or pull on me if they can avoid it. With a 2pm test I can take my morphine...all of it...and all the morphine will cut my pain a lot.

Strange test...again, has anyone had it? Thanks...ANY help appreciated
I had the cardiolite, but not the persantine. They used a different type of machine on me - it had 2 big cameras that came down close to the chest area and one side, then would rotate around me every so often. It took about 20 minutes to complete and there was no pain. Possibly the persantine or your condition was causing the pain. It was a little unnerving having the big cameras moving around so close to the body, but it was nothing compared to a closed MRI.

Hope you are able to get it completed so they can check things out.
Thanks, I talked to the nuclear imaging people today and they apologized for the way I was treated. I didn't know it, but my daughter must have given them a few words for leaving me alone on a gurney with no sides, etc. She works in a VA medical division. The person who kept pulling and pushing me was spoken to...whatever that means. I don't want her fired, just trained on people with back problems.

They nuclear imaging people were real nice, said the 2pm was fine. I will take all of my morphine and demerol prior to the testing. And their machine DOES move us sideways. I wasn't imagining that.

I have a call in for my Pulmonary people to confirm Persantine will not hurt my lungs...that is, stop me from breathing. I am going back in the 5th of Sep, so keep your fingers crossed and thanks for the info.
How did your test go?
The whole thing was a lack of communication. COLD room and due to a 10am
start, my fasting started at 6am, meds are allowed, but I couldn't due my meds due to fasting.

Next time was 2pm. I got up, ate, took meds, warm clothes = piece of cake.
Yes, the machine still lurches when the camera moves, but with the meds it was easily tolerable. I guess I know how good 180mg of morphine is.

The persantine, if I remember correctly, was slightly nauseus to me, but she said some people got really sick from it. It must be hard on them trying to work with so many differnet illnesses and so on.

I apologized to them several times for being so much trouble. But the test and how it was conducted was different than any other CT or MRI I had ever had. And whether it is the weight of the camera, or maybe the machine is old and allows the table to move a little, I don't know. But my wife saw the table move and told the lady. It could just be some "slop" in an older table.

Still a different type of test. I think I passed if fine...Sooooooooo in summary,
Persantine was slightly naseaus, the room was real cold and the machine might hurt someones hips if they are having problems in that area.

All is well that ends well!! I hope :)
I'm sorry to hear that so many problems had caused. I just have one done on the 6th September with Persantin and the reversal. I noticed the table did turn a bit (slightly) but didn't bother me. I think I felt in sleep anyway. I went under that camera 3 times in total for one test.

The med went in thro' the IV was scary. The side effect of Persantin is : nausea, stomach ache, lightheaded and SOB. It brought my BP down so much. The reversal which was very stingy (hurt). I had Thallium put in as well.

I'm still feel dizzy, SOB and flip flop. I'm wander when the med will totally go away? Please let me know how is your result. Take care

Pika

Ps: Did they ask you to drink strong coffee after that? When should it stop?





All times are GMT -7. The time now is 07:34 PM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!